Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The theorem of Thomson and Tait and natural families of trajectories


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 11 (1910), 121-140
MSC: Primary 53A04; Secondary 34C99, 70H99
MathSciNet review: 1500857
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 34C99, 70H99

Retrieve articles in all journals with MSC: 53A04, 34C99, 70H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1910-1500857-4
PII: S 0002-9947(1910)1500857-4
Article copyright: © Copyright 1910 American Mathematical Society